Open Access
October, 1986 Recurrence of Random Walks on Completely Simple Semigroups
P. B. Cerrito
Ann. Probab. 14(4): 1411-1417 (October, 1986). DOI: 10.1214/aop/1176992382


A completely simple semigroup has the form $S = X \times G \times Y$. This paper considers the relationship between $S$ and $G$. Given a recurrent random walk on $S$ we determine under what conditions $G$ is also recurrent and conversely. In particular we generalize the results of Larisse.


Download Citation

P. B. Cerrito. "Recurrence of Random Walks on Completely Simple Semigroups." Ann. Probab. 14 (4) 1411 - 1417, October, 1986.


Published: October, 1986
First available in Project Euclid: 19 April 2007

zbMATH: 0606.60013
MathSciNet: MR866362
Digital Object Identifier: 10.1214/aop/1176992382

Primary: 60B10
Secondary: 60B15

Keywords: Random walk , topological semigroup

Rights: Copyright © 1986 Institute of Mathematical Statistics

Vol.14 • No. 4 • October, 1986
Back to Top